ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Advil Pain & Fever Suspension 200mL
  Product ID: 65430

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Pain & Fever Suspension 200mL

Advil Pain & Fever Suspension 200mL

Product ID: 65430
$13.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200mlEffective Pain Relief

Doctors and patients alike have trusted Advil for 35+ years to relieve their pains gently.

Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200mlFever Relief

Up to 8 hours of fever relief across the range.

Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200mlDifferent Pain States

Advil provides pain relief for:
• Headache, Earache & Minor aches
• Symptoms of cold & flu
• Sore throat
• Sprains & Strains

Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml
Relieve Pain & Inflammation

The medicine in Advil is designed to relieve pain at the site of inflammation so you can get relief right where you need it.

Advil Pain & Fever Suspension 2-12 years, Strawberry Banana, 200ml

General Information

Advil Children Pain & Fever Suspension is a great tasting strawberry-banana flavoured liquid for growing kids between the ages of 2-12 years. Each box contains a measuring device for accurate dose measurement.

Advil Children Pain & Fever Suspension is a great tasting strawberry-banana flavoured liquid for growing kids between the ages of 2-12 years. Each box contains a measuring device for accurate dose measurement.

An Ibuprofen suspension formulated without colours or sugar. It reduces children's temperature for up to 8 hours, and provides effective relief from pain and fever.
It also provides temporary relief of pain associated with:
• Toothache
• Headache
• Sore throats
• Sprains & strains
• Minor aches
• Earache
• Symptoms of Colds & Flu
Contains: benzoates, Hydroxybenzoates, sulfites Saccharin and sugar alcohols {18 g / 60 mL]. Products containing sugar alcohols may have a laxative effect or cause diarrhoea.

Suitable For: This product is suitable for children between 2 to 12 years.

Boxed Contents: 200mL oral liquid

Size: 200 mL

KEY FEATURES

• Chewable Tablets
• Carry Bottle
• Ibuprofen 100mg
• Raspberry Flavour
• Reduces Fever

Warnings

Do not use this product:
At all in infants under 3 months and/or weighing less than 6 kg.
If tamper evident seal is broken or missing.
If your child has a current or past history of a stomach ulcer or bleeding disorder.
If your child has impaired kidney function or heart failure.
If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product.
If you are pregnant, or trying to become pregnant.
Ask your doctor before use if:
Your child suffers from asthma, urticaria or rhinitis.
Your child has indigestion, stomach pain, high blood pressure, heart or liver disease.
Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea.
Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners.
Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin.
Your child is under doctor's care for a serious condition.
You are breastfeeding.
Your child is 3 months to 2 years of age
While using this product:
Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools.
Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Side effects may be minimised by using for the shortest duration necessary.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use & seek professional advice immediately.
Contains benzoates, hydroxybenzoates, sulfites, saccharin and sugar alcohols (18g/60mL). Products containing sugar alcohols may have a laxative effect or cause diarrhoea

CAUTION

Keep out of reach of Children. Products containing sugar alcohols may have a laxative effect or cause diarrhoea

IMPORTANT INFORMATION

Do not use if tamper evident seal is broken or missing

Ingredients

Ibuprofen 20 mg/1 mL

Active Ingredients: Ibuprofen 20 mg/1 mL

Contains: Ibuprofen 20 mg/1 mL

Directions

For use by Children 2 to 12 years.
Who: 2 to under 4 years.
Avg. Body Weight: 12-16 kg.
How Much: 5 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 4 to under 7 years.
Avg. Body Weight: 16-22 kg.
How Much: 7.5 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 7 to under 10 years.
Avg. Body Weight: 22-32 kg.
How Much: 10 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 10 to under 12 years.
Avg. Body Weight: 32-41 kg.
How Much: 15 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.

USAGE ADVICE

For use by Children 2 to 12 years.
Who: 2 to under 4 years.
Avg. Body Weight: 12-16 kg.
How Much: 5 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 4 to under 7 years.
Avg. Body Weight: 16-22 kg.
How Much: 7.5 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 7 to under 10 years.
Avg. Body Weight: 22-32 kg.
How Much: 10 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.
Who: 10 to under 12 years.
Avg. Body Weight: 32-41 kg.
How Much: 15 mL
Time between each dose: Every 6-8 hours as necessary.
Maximum no. of Doses: 4 doses in 24 hours.

SAFETY DIRECTIONS

Keep out of reach of children.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Great product Great product for my children has a pleasant taste works well for my children always have this in my medicine cabinet
Date published: 2023-06-02
Rated 5 out of 5 by from Advil banana flavoured The only analgesic my fussy son will have. Works well and tastes very nice according to him 👍
Date published: 2022-10-12
Rated 5 out of 5 by from Advil Highly recommended for young children
Date published: 2022-09-29
Rated 5 out of 5 by from Useful Useful product to take care of children at home
Date published: 2022-09-12
  • y_2024, m_4, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_12, tr_24
  • loc_en_AU, sid_65430, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...